Pubblicazioni

Metric formulae for nonconvex Hamilton-Jacobi equations and applications  (2011)

Autori:
Antonio Marigonda; Siconolfi Antonio
Titolo:
Metric formulae for nonconvex Hamilton-Jacobi equations and applications
Anno:
2011
Tipologia prodotto:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Nazioni degli autori:
ITALIA
Lingua:
Inglese
Formato:
A Stampa
Referee:
Nome rivista:
Advances in Differential Equations
ISSN Rivista:
1079-9389
N° Volume:
7-8
Intervallo pagine:
691-724
Parole chiave:
Nonconvex Hamilton-Jacobi equations, viscosity solutions, Aubry-Mather theory
Breve descrizione dei contenuti:
We consider the Hamilton-Jacobi equation $H(x,Du)=0$ in $\mathbb R^n$, with $H$ non enjoying any convexity properties in the second variable. Our aim is to establish existence and nonexistence theorems for viscosity solutions of associated Dirichlet problems, find representation formulae and prove comparison principles. Our analysis is based on the introduction of a metric intrinsically related to the $0$--sublevels of the Hamiltonian, given by an inf-sup game theoretic formula. We also study the case where the equation is critical, i.e. $H(x,Du)= - \varepsilon$ does not admit any viscosity subsolution, for $\varepsilon >0$.
Id prodotto:
60500
Handle IRIS:
11562/344804
depositato il:
15 maggio 2011
ultima modifica:
2 novembre 2016
Citazione bibliografica:
Antonio Marigonda; Siconolfi Antonio, Metric formulae for nonconvex Hamilton-Jacobi equations and applications «Advances in Differential Equations» , vol. 7-82011pp. 691-724

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Progetti Collegati
Titolo Dipartimento Responsabili
Fenomeni di propagazione di fronti e problemi di omogeneizzazione (GNAMPA 2010 ESTERNO) Dipartimento Informatica Antonio Marigonda
<<indietro

Attività

Strutture